Ask for a Quote:


    PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      Request Catalogs:


      PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      *AdvaCare Paracetamol + Aspirin Capsules are GMP certified.

      **AdvaCare Paracetamol + Aspirin Capsules are manufactured in our facilities located in China/India/USA.

      (choose the specifications you require below)
      Dosage:

      300mg + 300mg

      *or according to distributor/market composition
      Packaging:

      10 capsules/blister, 1 blister/box;10 capsules/blister, 10 blisters/box;10 capsules/blister, 25 blisters/box

      *or according to distributor/market requirements
      Therapy:

      Analgesic, Anti-pyretic, Non-steroidal Anti-inflammatory Drug (NSAID)

      Active Ingredients:

      Paracetamol + Aspirin

        Request Quotation:

        *Once Inquiry List is completed, fill fields below and SEND INQUIRY

        Product Information

        General Information:
        AdvaCare is a GMP manufacturer of paracetamol + aspirin capsules.

        Paracetamol + aspirin capsules are a non-steroidal anti-inflammatory drug (NSAID) in a class of medications called analgesics and antipyretics. It is used to relieve mild to moderate pain from headaches, muscle aches, menstrual periods, colds and sore throats, toothaches, backaches, and reactions to vaccinations, and to reduce fever.

        Aspirin, (acetylsalicylic acid), is a salicylate drug, often used as an analgesic to relieve minor aches and pains, as an antipyretic to reduce fever, and as an anti-inflammatory medication. It is one of the first-line drugs used in the treatment of migraines.

        Side Effects:
        As with all pharmaceuticals, some unwanted effects can occur from the use of aspirin and paracetamol capsules. Always consult a doctor or health care professional for medical advice before use. Common side effects of aspirin and paracetamol include, but may not be limited to heartburn, drowsiness, and mild headache.

        Seek medical attention if any of the following develop: ringing in your ears, confusion, hallucinations, rapid breathing, seizure (convulsions); severe nausea, vomiting, or stomach pain; bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds; fever lasting longer than 3 days; or swelling, or pain lasting longer than 10 days.

        For a comprehensive list of all possible effects of aspirin and paracetamol, consult your doctor.

        If any symptom persists or gets worse, or you notice any other symptom, then please call your doctor immediately.

        Additional Information

        Always consult your doctor or pharmacist before taking aspirin + paracetamol capsules.

        If your condition does not improve or becomes worse, then call your doctor.

        Driving or operating machinery is okay.

        Do NOT use aspirin + paracetamol capsules if:

        • You are allergic to any of the ingredients;
        • You have a recent history of stomach or intestinal bleeding;
        • You have a bleeding disorder such as hemophilia; or
        • You have a liver disease.

        If you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID (a non-steroidal anti-inflammatory drug) such as Advil, Motrin, Aleve, Orudis, Indocin, Lodine, Voltaren, Toradol, Mobic, Relafen, Feldene, and others.

        Use of aspirin + paracetamol capsules during pregnancy or breastfeeding is not recommended. Taking aspirin during late pregnancy may cause bleeding in the mother or the baby during delivery. Aspirin can pass into breast milk and may harm a nursing baby. You should not breast-feed while using this medicine.

        Consult your doctor or health care professional before taking paracetamol + aspirin capsules.

        Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed what they advise. The usual dose for adults depends on the severity of the condition: 325 to 650mg every 4 to 6 hours. The usual dose for children is 1 month to 12 years old – 10 to 15mg/kg/dose every 4 to 6 hours as needed (maximum: 5 doses in 24 hours); 12 years old – 325 to 650mg every 4 to 6 hours or 1000mg every 6 to 8 hours.

        An antidepressant such as citalopram, escitalopram, fluoxetine (Prozac), fluvoxamine, paroxetine, sertraline (Zoloft), trazodone, or vilazodone. Taking any of these medicines with an NSAID may affect you to bruise or bleed easily. There might be other drugs that can interact with paracetamol + aspirin capsules. Consult with your doctor about any medications you are taking before your treatment with aspirin + paracetamol capsules.

        Interested in more Products?

        AdvaCare also offers different forms for paracetamol, discover few of them here below:

        Request
        Product Price